# SDR HEEA0013476

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 214175253103
- Condition: Failed
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS LOW ON TEMP SIDE.
